# SDR SWAA2025082708034

- Difficulty date: August 25, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N8542Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63581
- Aircraft time: 26,702 hours, 13,560 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED CHEMICAL SMELL IN CABIN.   C/W CONDITIONAL INSPECTION IAW AMM 05-51-56 WITH NO DEFECTS OR ODORS NOTED. A/C OK FOR SERVICE.
